# SDR 22AA201000058

- Difficulty date: February 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30
- Aircraft serial: 47819
- Aircraft time: 91,438 hours, 21,022 cycles
- Engine: Ge CF650C2
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Worn
- Location: Nr 2 Nacelle
- Part time: 91,438 hours, 21,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, NR 2 ENG RT CORE COWL AFT MOST RIB FOUND WITH WEAR MARK. NON-ROUTINE NR 0201, WORN AREA AT NR 2 ENGINE RT CORE COWL AFT MOST RIB AREA REPAIRED IAW EN 1017-10 WORK INSTRUCTIONS AND FAA APPROVED FORM 8110-3 DATED 12 MARCH 2010.
